Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Examples of elliptic complexes


Author: R. T. Smith
Journal: Bull. Amer. Math. Soc. 82 (1976), 297-299
MSC (1970): Primary 35N05, 35N10; Secondary 58G05
DOI: https://doi.org/10.1090/S0002-9904-1976-14028-1
MathSciNet review: 0397796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35N05, 35N10, 58G05

Retrieve articles in all journals with MSC (1970): 35N05, 35N10, 58G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14028-1